MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC ENDOWRIST; SUCTION IRRIGATOR

INTUITIVE SURGICAL, INC ENDOWRIST; SUCTION IRRIGATOR
Model Number 480299-03
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical inc.(isi), has not received the da vinci product with an alleged issue to perform failure analysis.
 
Event or Problem Description
It was reported that the customer experienced an issue with a suction irrigator.The customer reported event has no report of patient injury.At the time of this report it unknown how the procedure was completed.There was no reported injury.On 02/06/2026, intuitive surgical, inc.(isi) received user facility report 0301220000-2026-8002 stating: robot suction irrigator broke while inside the patient.Scrub and physician assistant (pa) were unable to remove suction irrigator from trocar.Entire trocar with suction irrigator stuck inside had to be removed from the patient.Trocar and suction irrigator were both replaced.

Brand Name
ENDOWRIST
Common Device Name
SUCTION IRRIGATOR
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24492942
Report Number2955842-2026-14779
Device Sequence Number14725445
Product Code NAY
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K162973
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number480299-03
Device Catalogue Number480299
Device Lot NumberK19250717 0102
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/14/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2026
Supplement Date Received by Manufacturer08/17/2026
Initial Report FDA Received Date03/03/2026
Supplement Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient Age68 YR
Patient SexMale